# SDR AALA202105029011

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 32,461 hours, 13,320 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1.25 INCH LONG CRACK FOUND ON WEB BETWEEN LBL 31.83 AND LBL 40 ON LEFT SIDE OF WING CENTER SECTION KEEL BEAM. INSTALLED DOUBLER REPAIR PER B737NG SRM 57-10-10-2R REPAIR 4.
